# SDR SIMA20120522004

- Difficulty date: May 22, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 30,551 hours, 27,401 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 5 CABIN FLOOR EMERGECNY LIGHT STRIP HARNESS CONNECTOR DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE CONNECTOR IAW EMB 145 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
